# SDR ASAA2012070792488

- Difficulty date: July 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 21,519 hours, 6,683 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 761574B
- Part serial: 1380
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 43,140 hours, 17,140 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE GENERATOR OFF BUSS BLUE LIGHT AND NR 2 SOURCE OFF AMBER CAME ON IN FLIGHT WITH ASSOCIATED ELECTRICAL AMBER MASTER CAUTION LIGHT.  PERFORMED QRH PROCEDURE AND NR 2 ENGINE GENERATOR OFF BUSS BLUE LIGHT REMAINED ON, AS WELL AS AMBER SOUCE LIGHT. STARTED APU PLACED ON RT BUSS SOURCE LIGHT OUT.  NR 2 ENGINE GENERATOR OFF BUSS LIGHT STAYS ON.  REMOVED NR 2 IDG IAW AMM TASK 24-11-11-090-801-C3. FLUSHED CIRCUIT IAW 12-13-21-600-802.  R & R NR 2 IDG AIR/OIL COOLER IAW AMM 24-11-21-400-801.  R & R NR 2 IDG OIL COOLER IAW 73-11-06-400-801-F00.  REPLACED NR 2 IDG IAW 24-11-11-400-801.  OPERATED NR 2 ENGINE & PERFORMED OPS CK OF THE NR 2 IDG IAW 24-11-00-700-803 & OPS NORMAL.  PERFORMED TASK 71-00-00-700-801-F00 TEST 3A & NO LEAKS NOTED.
